Alert archive / Colorado / Red Flag Warnings in 2024
Red Flag Warning 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Feb 24, 2024, 1:49 AM MST for 8 counties in Colorado. It took effect at Feb 24, 2024, 11:00 AM MST. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 24, 2024, 1:49 AM MST (08:49 UTC)
- In effect from
- Feb 24, 2024, 11:00 AM MST
- Expired
- Feb 24, 2024, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Broomfield County, CO, Jefferson County, CO, Larimer County, CO, Logan County, CO, Phillips County, CO, Sedgwick County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 74 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 11:35 AM MST | NON-TSTM WND GST 71 | 3 Ese Buckeye, CO | Mesonet station BEYC2 Buckeye. |
| Feb 24, 12:12 PM MST | NON-TSTM WND GST 66 | 6 Sw Carr, CO | Mesonet station CO166 I-25 and Buckeye Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.8 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2554 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
673 WWUS85 KBOU 240849 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 149 AM MST Sat Feb 24 2024 COZ239-250100- /O.NEW.KBOU.FW.W.0002.240224T1800Z-240225T0100Z/ /O.NEW.KBOU.FW.A.0001.240225T1800Z-240226T0100Z/ Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- 149 AM MST Sat Feb 24 2024 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WESTERN DENVER METRO... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WESTERN DENVER METRO... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM this morning to 6 PM MST this evening. A Fire Weather Watch has also been issued. This Fire Weather Watch for wind and low relative humidity is in effect from Sunday morning through Sunday afternoon. * Affected Area...Fire Weather Zone 239. * Timing...11AM to 6PM both today and Sunday. * Winds...West 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ238-242-243-248-250-251-250100- /O.NEW.KBOU.FW.W.0002.240224T1800Z-240225T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Central and South Weld County-Logan County- Sedgwick County-Phillips County- 149 AM MST Sat Feb 24 2024 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN URBAN CORRIDOR AND NORTHERN PLAINS... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM this morning to 6 PM MST this evening. * Affected Area...Fire Weather Zones 238, 242, 243, 248, 250 and 251. * Timing...11AM to 6PM today. * Winds...West 15 to 25 mph with gusts up to 40 mph, strongest north of Fort Collins and Greeley. * Relative Humidity...As low as 14 percent. * Impacts...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ240-241-250100- /O.NEW.KBOU.FW.A.0001.240225T1800Z-240226T0100Z/ North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- 149 AM MST Sat Feb 24 2024 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR THE DENVER METRO AND PALMER DIVIDE... The National Weather Service in Denver has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Sunday morning through Sunday afternoon. * Affected Area...Fire Weather Zones 240 and 241. * Timing...11AM to 6PM Sunday. * Winds...West 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Rodriguez
3 follow-up statements
650 WWUS85 KBOU 241746 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 1046 AM MST Sat Feb 24 2024 COZ239-250145- /O.CON.KBOU.FW.W.0002.240224T1800Z-240225T0100Z/ /O.CON.KBOU.FW.A.0001.240225T1800Z-240226T0100Z/ Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- 1046 AM MST Sat Feb 24 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WESTERN DENVER METRO... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WESTERN DENVER METRO... * Affected Area...Fire Weather Zone 239. * Timing...11AM to 6PM both today and Sunday. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 12 percent. * Impacts...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ COZ238-242-243-248-250-251-250100- /O.CON.KBOU.FW.W.0002.240224T1800Z-240225T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Central and South Weld County-Logan County- Sedgwick County-Phillips County- 1046 AM MST Sat Feb 24 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN URBAN CORRIDOR AND NORTHERN PLAINS... * Affected Area...Fire Weather Zones 238, 242, 243, 248, 250 and 251. * Timing...11AM to 6PM today. * Winds...West 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 15 percent. * Impacts...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ240-241-250145- /O.CON.KBOU.FW.A.0001.240225T1800Z-240226T0100Z/ North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- 1046 AM MST Sat Feb 24 2024 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY THE DENVER METRO AND PALMER DIVIDE... * Affected Area...Fire Weather Zones 240 and 241. * Timing...11AM to 6PM Sunday. * Winds...West 15 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
331 WWUS85 KBOU 242043 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 143 PM MST Sat Feb 24 2024 .The warm, dry and windy conditions will persist through the rest of the day. Therefore the Red Flag Warning for the northern urban corridor and northern plains will remain in effect until 6 PM this evening. On Sunday, it will be evening drier in some areas with minimum humidities along with another round of gusty winds. The strongest winds are expected to be along the foothills from Boulder south and on the plains southeast of Denver, as well as in Park county. Therefore a Red Flag Warning will be in effect for these areas from 11 AM to 6 PM Sunday. Fire weather conditions will remain high on Monday. It will be windier, with gusts up to 60 mph over the mountains and east slopes, up to 50 mph near the foothills, and 30-40 mph on the plains. In spite of the higher humidities, critical fire weather conditions are again possible over the plains. COZ239-250015- /O.UPG.KBOU.FW.A.0001.240225T1800Z-240226T0100Z/ /O.NEW.KBOU.FW.W.0003.240225T1800Z-240226T0100Z/ /O.CON.KBOU.FW.W.0002.000000T0000Z-240225T0100Z/ Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- 143 PM MST Sat Feb 24 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN DENVER METRO... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN DENVER METRO... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM to 6 PM MST Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 239. * Timing...The Red Flag Warning today will remain until 6 PM this evening, and from 11AM to 6PM on Sunday. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ240-241-250015- /O.UPG.KBOU.FW.A.0001.240225T1800Z-240226T0100Z/ /O.NEW.KBOU.FW.W.0003.240225T1800Z-240226T0100Z/ North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- 143 PM MST Sat Feb 24 2024 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE DENVER METRO AND PALMER DIVIDE... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 11 AM to 6 PM MST Sunday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 240 and 241. * Timing...11AM to 6PM Sunday. * Winds...West 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ238-242-243-248-250-251-250015- /O.CON.KBOU.FW.W.0002.000000T0000Z-240225T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Central and South Weld County-Logan County- Sedgwick County-Phillips County- 143 PM MST Sat Feb 24 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN URBAN CORRIDOR AND NORTHERN PLAINS... * Affected Area...Fire Weather Zones 238, 242, 243, 248, 250 and 251. * Timing...The Red Flag Warning today will remain until 6 PM this evening. * Winds...West 15 to 25 mph with gusts up to 45 mph. * Relative Humidity...As low as 13 percent. * Impacts...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
782 WWUS85 KBOU 250114 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 614 PM MST Sat Feb 24 2024 On Sunday, it will be even drier in some areas with low minimum humidity along with another round of gusty winds. The strongest winds are expected to be along the foothills from Boulder south and on the plains southeast of Denver, as well as in Park county. Therefore a Red Flag Warning will be in effect for these areas from 11 AM to 6 PM Sunday. Fire weather conditions will remain high on Monday. It will be windier, with gusts up to 60 mph over the mountains and east slopes, up to 50 mph near the foothills, and 30-40 mph on the plains. In spite of the higher humidities, critical fire weather conditions are again possible over the plains. COZ239-250915- /O.EXP.KBOU.FW.W.0002.000000T0000Z-240225T0100Z/ /O.CON.KBOU.FW.W.0003.240225T1800Z-240226T0100Z/ Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- 614 PM MST Sat Feb 24 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WESTERN DENVER METRO DIVIDE... ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR THE WESTERN METRO AREA THIS EVENING... * Affected Area...Fire Weather Zone 239. * Timing...Red Flag Warning from 11AM to 6PM on Sunday. * Winds...West 20 to 30 mph with gusts up to 35 mph. * Relative Humidity...As low as 9 percent. * Impacts...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ238-242-243-248-250-251-250215- /O.EXP.KBOU.FW.W.0002.000000T0000Z-240225T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Central and South Weld County-Logan County- Sedgwick County-Phillips County- 614 PM MST Sat Feb 24 2024 ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR AREAS NEAR THE WYOMING-NEBRASKA BORDER... Winds will continue to decrease with an increase in humidity. $$ COZ240-241-250915- /O.CON.KBOU.FW.W.0003.240225T1800Z-240226T0100Z/ North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- 614 PM MST Sat Feb 24 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM MST SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE DENVER METRO AREA AND PALMER DIVIDE... * Affected Area...Fire Weather Zones 240 and 241. * Timing...11AM to 6PM Sunday. * Winds...West 15 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Feb 23, 10:17 PM MST, 3 hours 32 minutes earlier. Its key messages:
- Warmer, drier and breezy through Monday, with periods of elevated to critical fire weather conditions for lower elevations.
- More significant travel impacts, snow, and blowing snow return to the mountains late Monday and Tuesday. Colder and windy conditions are expected across the plains Tuesday with possible snow showers.
Area forecast discussion, Feb 23, 10:17 PM MST, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1017 PM MST Fri Feb 23 2024 .KEY MESSAGES... - Warmer, drier and breezy through Monday, with periods of elevated to critical fire weather conditions for lower elevations. - More significant travel impacts, snow, and blowing snow return to the mountains late Monday and Tuesday. Colder and windy conditions are expected across the plains Tuesday with possible snow showers. && .UPDATE... Issued at 812 PM MST Fri Feb 23 2024 No changes needed to current forecast. && .SHORT TERM...(This evening through Saturday) Issued at 141 PM MST Fri Feb 23 2024 A dry northwesterly flow aloft will be over the region tonight and Saturday. Gusty northwest winds across the plains this afternoon will diminish this evening then transition to drainage. Gusty winds in the mountains will be confined to the Front Range mountains and higher foothills with gusts in the 40-50 mph range. On Saturday, the flow aloft will not change so expect the gusty northwest winds over the mountains, foothills and across the plains in the afternoon. High temperatures will be around 15 degrees above normal which will elevate the fire weather conditons. Reference the fire weather discussion below for those details. .LONG TERM...(Saturday night through Friday) Issued at 141 PM MST Fri Feb 23 2024 Strong westerly flow aloft will prevail this weekend and into early next week, Tuesday. Ridging in the westerly flow aloft will move across Colorado Sunday. Downslope flow will bring windy conditions to the mountains and foothills. Swaths of gusty winds will also spread east onto the plains Sunday afternoon. The downslope flow and sunny skies in addition to the ridging will produce a very mild day with highs well into the 60s over northeast Colorado. The ridge axis slides east of Colorado Monday, which will start to increase moisture across the state. Snow will begin in the mountains Monday, becoming widespread for Monday night as moisture and lift increase ahead of an approaching trough. East of the mountains, strong downslope flow will bring another dry day. Slight cooling aloft will produce better mixing, allowing stronger winds aloft to surface. Wind gusts of 60 mph will be possible in the mountains and foothills. For the plains, gusts to 50 mph will be possible. The upper level trough races across the intermountain west Tuesday. The GFS and Canadian are deeper and slower with this trough while the ECMWF is shallower and quicker. A cold front will accompany the trough, pushing through the area sometime Tuesday. Expect a brief period of snow behind the front as temperatures drastically fall. Can't rule out a little rain when precipitation begins, but precipitation will nearly be all snow for the lower elevations. Snow is expected to continue in the mountains Tuesday and then come to an end Tuesday night as drier air moves into the region. There's a good amount of cold air with this system. However, models keep most of it bottled up north of Colorado with only a glancing blow for northeast Colorado. Lows Tuesday night will fall into the teens with single digits possible if we see more colder air seep into the area. Wednesday's high temperatures forecast will be tricky and will depend on how much colder make into the area. We could see highs anywhere from the mid 30s to the mid 50s. For now, will go middle of the road with highs in the 40s across northeast Colorado. Mild temperatures return for Thursday and Friday under a west- southwest flow aloft. Highs across northeast Colorado are expected to be in the 60s. Pattern looks fairly dry, but will have a slight chance for snow in the mountains where a little light snow can't quite be ruled out yet. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1015 PM MST Fri Feb 23 2024 VFR conditions will prevail for all terminals through the TAF period. SW drainage flow this morning will become WNW or NW by late morning/midday, spreading west to east, with gusts slightly above 20 kts possible at times after 20Z for KDEN, stronger for KBJC. Expect a return to drainage in the evening. && .FIRE WEATHER... Issued at 141 PM MST Fri Feb 23 2024 For Saturday, elevated fire weather conditions will be possible in the foothills and over the northeast plains in the afternoon. Humidities will be drop below 15 percent for a couple of hours on Saturday, with the strongest winds expected to be to the north and east of Akron over the plains. Winds gusts in the 25-30 mph will be possible. The worst conditions will be more localized so no highlights are planned at this time. Warm and dry conditions for this time of year will continue into Sunday and Monday. Windy conditions are expected in the Front Range Mountains and Foothills Sunday. Some of these gusty winds will spread onto the plains. These windy conditions are expected to be spotty, but gusts to 35 mph will be possible where they occur. Relative humidity will fall into the teens across the plains and likely produce localized red flag conditions. On Monday, the windy conditions will spread across the plains with gusts to 50 mph. Moisture begins to increase as a storm system approaches. Relative humidity readings are expected to improve a little across the plains with values in the 15 to 25 percent range. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...RPK SHORT TERM...Cooper LONG TERM...Meier AVIATION...Rodriguez FIRE WEATHER...Cooper/Meier
Hazardous weather outlook, Feb 23, 11:05 AM MST, 14 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1105 AM MST Fri Feb 23 2024 COZ030>051-241815- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1105 AM MST Fri Feb 23 2024 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...This Afternoon and Tonight Pockets of elevated to near-critical fire weather conditions can be expected for portions of the plains and urban corridor this afternoon. Otherwise, no hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Snow will develop in the northern Colorado mountains on Monday and continue into Tuesday. A period of heavy snow is possible over the higher mountains, with lighter accumulations elsewhere. The snow and windy conditions will produce difficult travel over the passes late Monday into Tuesday. Snow showers are likely on the plains Tuesday along with colder temperatures and windy conditions. Any accumulations are expected to be light, though some brief travel impacts are possible. It will be windy in the higher mountains and the east slopes of the Front Range through Tuesday, with gusts in the 40 to 60 mph range likely Sunday and Monday. Other areas will have breezy to windy conditions, with the strongest winds on Monday. This will likely lead elevated fire weather conditions in the lower elevations. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 1:49 AM MST | Fire Weather Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 2 more | 12 hr |
| Feb 24, 12:31 PM MST | Winter Storm Watch | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 24 hr |
| Feb 24, 1:43 PM MST | Red Flag Warning | BOU | Adams, Arapahoe, Boulder, Broomfield, Denver, Douglas and 10 more | 34 hr |
Nearby
Red Flag Warnings in Colorado, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.